# SDR AUS20030358

- Difficulty date: February 6, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 89307000
- Condition: Failed
- Location: Power Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE GOVERNOR RODEND FAILED UNDER LIGHT TORQUE DURING INSTALLATION.
